# SDR V0XR20120927J0121

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL  AT FS 364.0 STR. 26R IS CORRODED.  R & R  INTERCOSTAL IAW SRM 51-42-06, 51-40-11, AND 51-25-11.
